# SDR AUS20011313

- Difficulty date: December 10, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2382101501
- Condition: Corroded
- Location: Engine
- Part time: 30,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INLET COWL ACOUSTIC PANELS CORRODED. SUSPECT CAUSED BY LACK OF DRAINAGE.
